Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had EKG. Showed ST and T wave abnormality, inferior ischemia. On lesineprol. Why am I feeling dizzy and nauseated?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4572 Questions
I am a 45 yr old women who is on blood pressure meds lesineprol 20mg. I just had an EKG and it showed ST & T wave abnormality, consider inferior ischemia. Normal sinus rhythum. Can you pls explain. I am 5'3" 130 pds for have been in good health. Cholesterol good. Once I delivered my baby in 2010 I started with high blood pressure and having to watch my surger. Not diagnosed as pre-diab A1cs 5.6 but not able to eat certain foods. Recently I woke up in the middle of the night when my baby was crying and went to her and felt faint. My limbs started tingling, dizziness and nausia set in. I had to immediatly lie down or I was going down. Can you pls assist with what my EKG readings could mean.
Posted Tue, 22 May 2012 in General Health
Answered by Dr. Aashish Raghu 3 hours later

Thanks for the query.

You have provided with good information, I appreciated it. In order to guide you appropriately, I will need a few more details regarding your problem, so please answer the following questions in as much detail as possible.

Do you have any chest pain, shortness of breath, racing heart, fever, vomiting, diarrhea ?

Are you on medication for blood pressure, cholesterol, diabetes or other conditions ?

There could be many causes for this clinical presentation. There could be fluctuation in blood pressure which can account for the tingling, numbness, dizziness. It will also be associated with racing heartbeat when the blood pressure fluctuates to lower levels. This fluctuation could be due to the progression of an existing heart disease to possible heart attack.

Your EKG reading on March 5th 2012, has shown slight changes going in possible favor of Inferior wall myocardial ischemia.

It is the early stages of the development of potential heart attack of the bottom regions of the heart muscle. There is less blood supply of this bottom region of heart muscle, which if allowed to progress could result in a heart attack.

In this regard, a thorough evaluation is necessary including blood pressure measurement and monitoring, markers of myocardial infarction or heart attack in the blood, cholesterol measurement in blood, possible echocardiography and angiogram of your heart for the Cardiologist to ascertain the presence of damage to the blood vessels of the heart as well.

Kindly adhere to the strict diet as advised by the Doctor or Dietician, get blood pressure and blood sugar regularly assessed and the values strictly controlled as well. Keep well hydrated. Follow medication advice as in the prescription.

Kindly do respond to my queries in your follow up reply.

I hope I have answered your query. I will be available to answer your follow up queries.

Wishing you speedy recovery.


Above answer was peer-reviewed by
Follow-up: Had EKG. Showed ST and T wave abnormality, inferior ischemia. On lesineprol. Why am I feeling dizzy and nauseated? 3 hours later
I haven't had shortness of breath or chest pain. I may feel pressure on my chest. I'm on lesineprol 20mg. My blood pressure is high in the morning. 170/90, 150/90 and then in the afternoon comes down 130/80s amd 120/80. Later in the evening sometimes lower. No other meds. just watch my diet for surger. Test occassional.

Answered by Dr. Aashish Raghu 7 hours later

Thanks for the reply.

Sometimes heart attack can occur without chest pain as well. This phenomenon could be seen in diabetic patients due to nerve damage. In your case, there are very early changes of an evolution of a heart attack which needs medical attention.

It would be wise to get a thorough physical examination and laboratory testing for certain indices like blood work, cardiac markers of myocardial infarction like Troponins, get another EKG (Electrocardiogram) after consulting with your Cardiologist to look for possible evolution of the heart damage if occurred.

Your blood pressure is fairly in control. Also follow the strict diet modifications to stay better fit.

Since your EKG shows early changes of an evolutionary heart attack, it would be best to consult your Cardiologist who will decide the next step in management of your problem. Kindly do not delay.

Please do follow the advice as mentioned earlier. Stay healthy and fit. Get blood sugar also tested regularly, better to test regularly with Blood Glucose test strips to keep control.

Wishing good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor